Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. My child has epilepsy. He was prescribed with Dilantin. However, I have noticed he`s experiencing some troubles with Dilantin. Every time he takes his pill, he has hallucinations. Is this normal?

Loading...


Hi. It`s not normal to have hallucinations. I mean, it is normal for some people to experience hallucination after taking Dilantin, but hallucinations are one of serious side effects of the med. People who experience serious side effects of Dilantin should immediately contact their doctor and stop taking the med. Other serious side effects include an allergic reaction, slurred speech, staggering walk, a rash, low blood pressure, irregular heartbeats, dark urine, jaundice and stomach pain. These side effects are rare, but possible, as you can see. Some less serious side effects of Dilantin include nausea, vomiting, diarrhea, dizziness, drowsiness, swollen glands, headaches, muscle twitches, insomnia and swelling of breasts. I have no trouble at all with Dilantin.
Reply

Loading...

Thank you so much for posting this. I'm on Dilantin too. Some of these sound familiar, including the hallucinations .I'll be reaching out to my doc tomorrow.
Reply

Loading...